I started to take Tri-Sprintec as an oral contraceptive to prevent pregnancy, I just started my second pack and have been on it for a little over a month. I currently take other medications for severe depression (Cymbalta and Clonezepam) however no serious reactions have occured with that so far, except a few moderate mood changes within the first 2 weeks. But I did happen to notice when I read in the leaflet that came with tri-sprintec it was stated that any medicine used for epilepsy could cause reactions. I currently take Adderall in a dose of 5 mg and just got off of Concerta in 27 mg about a week ago. However I don't have any history of epilepsy and these meds were prescribed for another purpose. I heard Adderall is sometimes used for epilepsy. Will this medicine in any way cause my pills to be less effective, or have any severe reactions? I have also noticed that I have had dark urine and light colored stool lately around the end of the first month taking tri-sprintec. I have not been sexually active because I am paranoid that I may become pregnant. I just started my second pack, but sometimes I miss the time by a few hours (about 3-4 hrs.) Is all of this anything to worry about?
**thank you for your time**